# SDR MASA2023051100073

- Difficulty date: May 11, 2023
- Submitted: May 13, 2023
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 26,484 hours, 19,998 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BLEED DUCT CAUT/DEPRESSURIZATON EMER DECLARED.  INSP LOOP MT142 AND ACM PRE COOLER, NO DEFECTS.
